# SDR 08FDEA01015

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A54612546
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PYLON NR 1 SPIGOT FITTING WITH CORROSION AROUND BEARING SEAT.  REPAIR PERFORMED BY REPLACEMENT OF SPIGOT FITTING IAW SB 54-6017, APPROVED BY EA 6-5451-114936.
